MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, PEEK CORKSCREW FT; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SUTURE ANCHOR, PEEK CORKSCREW FT; NON-DEGRADABLE FIXATN FASTENER
Model Number SUTURE ANCHOR, PEEK CORKSCREW FT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 22nd july 2025, it was reported by an arthrex's employee via email that for an ar-1927psf-45, 4.5 mm peek corkscrew® ft suture anchor with one #2 fiberwire® and one # 2 tigerwire®, its anchor broke during insertion and the suture pulled out.This was detected during an open reduction and internal fixation of fractures surgery on (b)(6) 2025.The case was completed successfully by using another new ar-1927psf-45.There was no patient harm, and no secondary procedure needed.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-1927psf-45 corkscrew® ft suture anchor, batch number 15317446, was received for evaluation.Visual inspection revealed that the anchor's tip was broken and its threads were damaged.The sutures were not returned with the device and, therefore, could not be evaluated.Functional testing was not performed due to the extent of damage to the anchor.Based on the available evidence, the most likely cause of the reported failure is misaligned insertion and/or prying or leveraging of the device during use, which may have compromised the structural integrity of the anchor.The complaint allegation is confirmed based on the physical damage observed.Refer to the attached investigation photos for visual documentation.

Brand Name
SUTURE ANCHOR, PEEK CORKSCREW FT
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22749446
Report Number1220246-2025-03353
Device Sequence Number18305645
Product Code MBI
UDI-Device Identifier00888867023666
UDI-Public(01)00888867023666(11)240916(17)290831(10)15317446
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, PEEK CORKSCREW FT
Device Catalogue NumberAR-1927PSF-45
Device Lot Number15317446
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date07/22/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown